| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Medical products: item#: 281001100, ball nose guide wire 100cm; lot#: 312560; item#: 47-2495-320-10, z nail tibia 10mm x 32cm univ; lot#: 65082488; item#: 47-2484-030-50, z nail 5.0x30 cort screw fa; lot#: 64875647; item#: 47-2484-040-50, z nail 5.0x40 cort screw fa; lot#: 65007886; item#: 47-2484-030-50, z nail 5.0x30 cort screw fa; lot#: 64890295; item#: 47-2484-047-50, z nail 5.0x47.5 cort screw fa; lot#: 65007874; item#: 47-2484-030-50, z nail 5.0x30 cort screw fa; lot#: 64875674.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a surgical procedure that while attempting to implant a distal screw the tip of the instrument fractured off and was unusable.There was no reported harm or injury to the patient.Attempts have been made and no additional event information is available at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Cmp-(b)(4).This follow-up report is being submitted to relay additional information.Visual inspection of the returned product to verify item and lot number.Cosmetic inspection confirms the product has fractured at the tip and not all the pieces were returned.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.